# SDR 3EJA20250904006

- Difficulty date: August 28, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N803JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605272
- Aircraft time: 8,264 hours, 5,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 92722321
- Part serial: 1660
- Condition: Failed
- Location: Zone 100
- Part time: 7,107 hours, 5,684 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACM  OVERHT LIGHT CAME ON DURING TAKEOFF ROLL. BEGAN TROUBLESHOOTING ACM ANNUNCIATION ISSUE . FOUND ACM OVER HEAT SWITCH (ST012) TO BE FAULTY. RESISTANCE CHECK OUT OF LIMITS. IN RELATIONS TO ITEM 2.1. REMOVED AND REPLACED ACM OVERHEAT SWITCH (ST012) FOLLOWED BY FUNCTIONAL TEST WITH NORMAL RESULTS . NO ACM OVERHEAT ANNUNCIATION NOTED DURING OPERATIONS. WORK PERFORMED IAW MM 21-51-00 36-12-00 AND WM 21-30-01 21-51-00, 36-12-00 AND WM 21-30-01.
